I have puffy eye after injecting Juvederm Voluma. It's been 11days! What can I do to treat my eye? (Photo)
Doctor Answers 6
Voluma In The Tear Trough - Not Recommended
Dr. John Serrao
I have puffy eye after injecting Juvederm Voluma. What can I do? = as your injector #voluma #puffyeyes
There are several options to treat the post filler injection swelling: ice compresses, steroids, etc.
Patients with swelling around the eyes after filler injection should go back to their licensed injector and ask him/her for specific advice of how to handle the swelling.
I don't like Voluma in the tear troughs
@drsheilanazarian on Instagram
You might also like...
Voluma injection puffy around eyes
- You should return to your doctor and discuss having the excess Voluma dissolved with hyaluronidase.
- It is a thick material to inject directly under the lids - although it is not wrong to do so.
- It can lead to the problem you have -it may improve over the next weeks, but probably will not go away.
- Hyaluronidase will dissolve it - it is fine to wait a while longer but hard to live with.
- If you have this again, consider having Restylane, Restylane Silk or Belotero instead.
Hope you find this information helpful. Best wishes.
I have puffy eye after injecting Juvederm Voluma. It's been 11days! What can I do to treat my eye?
Puffy Eye After Voluma
It appears that Voluma was injected too high and around the lower eye area. If the swelling doesn't resolve after two weeks I would definitely return to your treating physician for Vitrase to help remove the product. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.